# SDR AALA202510102661

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 63,951 hours, 40,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EPSU 12WL FAULT DURING BITE TEST PRIOR TO SLIDE CHANGE. MAINTENANCE REPLACED EPSU 12WL IAW AMM 33-51-38. OPS CHECK NORMAL.
